# SDR AALA201712299021

- Difficulty date: December 13, 2017
- Submitted: January 1, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301800
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION ON AFT GALLEY FLOOR PANEL 261BG IN PASSENGER CABIN. REPLACED FLOOR PANEL PER SRM 53-02-00-300-011 AND IRM 9701 REVISION G.
